Translator Disclaimer
2011 OSCILLATION’S THEOREM FOR ONE BOUNDARY VALUE PROBLEM
G. G. Sahakyan
Taiwanese J. Math. 15(5): 2351-2356 (2011). DOI: 10.11650/twjm/1500406439

Abstract

A theorem is proved on oscillation of the components of the eigenvector-functions of a one boundary value problem for the canonical onedimentional Dirac system.

Citation

Download Citation

G. G. Sahakyan. "OSCILLATION’S THEOREM FOR ONE BOUNDARY VALUE PROBLEM." Taiwanese J. Math. 15 (5) 2351 - 2356, 2011. https://doi.org/10.11650/twjm/1500406439

Information

Published: 2011
First available in Project Euclid: 18 July 2017

zbMATH: 1239.34030
MathSciNet: MR2880409
Digital Object Identifier: 10.11650/twjm/1500406439

Subjects:
Primary: 34C10, 34K10, 34K11, 34L05, 35Q40

Rights: Copyright © 2011 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.15 • No. 5 • 2011
Back to Top